MathSciNet Relay Station
MathSciNet bibliographic data
MR1370635 (97h:51009) 51E12 (05C99 20E99)
Bennett, Curtis D. Twin trees and $\lambda\sb \Lambda$-gons. Trans. Amer. Math. Soc. 349 (1997), no. 5, 2069–2084.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement